ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одном методе регуляризации систем сингулярных интегральных уравнений

Асатрян, В. В. (1985) Об одном методе регуляризации систем сингулярных интегральных уравнений. ՀՍՍՀ ԳԱ Զեկույցներ, 81 (5). pp. 205-208. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Սինգուլյար ինտեգրալ հավասարումների համակարգերի ռեգուլյարիզացիայի մի մեթոդի մասին; About a method of regularization of the systems of singular integral equations
Uncontrolled Keywords:Ասատրյան Վ. Վ., Asatrian V. V.
Subjects:Q Science > QA Mathematics
ID Code:5069
Deposited By:NAS Reports
Deposited On:20 Feb 2013 13:08
Last Modified:02 Aug 2020 17:23

Repository Staff Only: item control page